# SDR UALA2012110706393

- Difficulty date: November 6, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 83,839 hours, 13,403 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W740043
- Part serial: 488
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW FAULT.  REPLACED WINDOW REF MM 56 -11-01.  ALSO ACCOMPLISHED COA 618731.  WINDOW HEAT OPS CHECK GOOD.
